PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 15 | 1 | 5-10
Tytuł artykułu

The crossing numbers of certain Cartesian products

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this article we determine the crossing numbers of the Cartesian products of given three graphs on five vertices with paths.
Słowa kluczowe
Wydawca
Rocznik
Tom
15
Numer
1
Strony
5-10
Opis fizyczny
Daty
wydano
1995
otrzymano
1992-11-19
poprawiono
1994-02-28
Twórcy
  • Department of Mathematics, Faculty of Electrical Engineering, Technical University, 04-001 Košice, Slovakia
Bibliografia
  • [1] L. W. Beineke, R. D. Ringeisen, On the crossing numbers of producs of cycles and graphs of order four, J. Graph Theory 4 (1980) 145-155, doi: 10.1002/jgt.3190040203.
  • [2] S. Jendrol', M. Ščerbovâ, On the crossing numbers of Sₘ × Pₙ and Sₘ × Cₙ, Casopis pro pestováni matematiky 107 (1982) 225-230.
  • [3] M. Klešč, On the crossing numbers of Cartesian products of stars and paths or cycles, Mathematica Slovaca 41 (1991) 113-120.
  • [4] M. Klešč, The crossing numbers of products of paths and stars with 4-vertex graphs, J. Graph Theory 18 (1994) 605-614.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1001
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.